# SDR JGVR20170811001

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 12,739 hours, 10,162 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE TOILET SERVICING DOOR. REPLACED DOOR IAW SRM 51-40-03.
